# SDR SIMA20170104002

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 31,874 hours, 27,233 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1433
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOP BACKUP TRIM STILL FUNCTIONING SEE LOG BOOK PG 1404871 "TRANSFERRED TO NRWC 677-DFW-02513". REMOVED AND REPLACED HSCU IAW AMM 27-40-01. OPS CHECK GOOD. REF NRWC 677-DFW-02513 FOR CORRECTIVE ACTION.
